Although the exact effects of a Pulmicort overdose are not known, taking large doses of the medication over a long period of time may cause serious problems. In addition, the effects of a Pulmicort overdose may vary depending on several factors. Possible treatment options for a Pulmicort overdose may include supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Pulmicort Overdose: An OverviewPulmicort® (budesonide inhalation) is a prescription medication used to prevent asthma attacks. It is part of a class of asthma medications known as inhaled corticosteroids, or steroids for short. The effects of a Pulmicort overdose will vary depending on a number of factors, including how much Pulmicort was taken and whether it was taken with any other medicines, alcohol, or street drugs.
If you happen to overdose on Pulmicort, seek medical attention immediately.